MathSciNet Relay Station
MathSciNet bibliographic data
MR333213 (48 #11538) 31B05
Heath, David Functions possessing restricted mean value properties. Proc. Amer. Math. Soc. 41 (1973), 588–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement